# SDR R61A2021012600097

- Difficulty date: December 31, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION ON ANGLE BELOW FWD EVAC SLIDE FLOOR FITTING FR 85 FR 86 AND STGR 17 STGR 18.  REPAIRED AFT PAX DOOR LOWER WEB AT FWD EVAC SLIDE FITTING WITH A FILLER AND DOUBLER, IAW ETD2021-170-001136.
